Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorOkeke, G.A-
dc.contributor.authorAkewe, H-
dc.identifier.citationAdvances in Fixed Point Theory, 3 (1), 195-212en_US
dc.description.abstractWe introduce a new class of nonlinear mappings, the class of φ-strongly quasi-accretive operators and approximate the unique common solution of a family of three of these operators in Banach spaces. Our results improves and generalizes the results of Xue and Fan [25], Yang et al. [26] and several others in literature.en_US
dc.subjectBanach spacesen_US
dc.subjectCommon fixed points.en_US
dc.titleFixed point theorems for fixed point theorems for nonlinear equations in banach spacesen_US
Appears in Collections:Staff Publications

Files in This Item:
File Description SizeFormat 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.